Patient :.Hi there, I would really appreciate some help please! I have been on the Dianette contraceptive pill for over a year now and I have just finished two packs of the pills together as I was going on holiday. This was the first time I'd ever done this. Me & my boyfriend had sex while on the pill (and we used condoms also) on the 18th & 19th January whilst away. During the second last week of the second pack on one occasion I had a small amount of brown discharge which restarted again about the Thursday (30th jan) of the last week of the pill and was on an off all weekend. (The last pill of the pack was taken on Saturday 1st feb). Last night (Monday 3rd Feb) I felt what I thought was my period beginning, went to the toilet and whipped a mixture of red an brown blood (it looked exactly how my usual periods looks when starting) however, I haven't bled anymore after that and I am so worried I am pregnant. I also have had cramping a lot whilst taking the second pack of pills. Please can someone help:( can this happen when you take two packs of pills in a row? Or is this what they call implantation bleeding even though we used condoms aswell? :( any reassurance would be greatly appreciated!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.